# SDR REXA2016031600512

- Difficulty date: March 16, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT AT FS 282.00, STRINGER 3L IS CRACKED.  R & R TWO ANGLES, PN 600-31057-19 & 600-31057-20, AT FS 282, STRINGER 3L IAW SRM 51-40-00, 51-23-00, 51-25-00 & 51-21-11.
